# SDR C2XA03TY016

- Difficulty date: January 31, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 7,661 hours, 5,576 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 14520736003
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the right vertical stab spherical bearing housing support has internal gouges at 1 and 8 oclock position. Maintenance reamed the hole and installed a bushing I/A/W-EMB-EC5510-01049. Aircraft will be released to service upon complection of inspection.
